# SDR A6WA201643823

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 34,233 hours, 32,405 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3815,3882, AFTER TAKEOFF GEAR DISAGREE WARNING MSG & WOW INPUT CAUTION MSG DISPLAYED AFTER SELECTING GEAR LEVER UP.  NOSE GEAR STAYED DOWN & INDICATED GREEN.  CREW PULLED CBP2-N6 IAW QRH.  SUSPECTED NLG NOT EXTENDED FULLY.  SERVICED NLG SHOCK STRUT WITH OIL & NITROGEN IAW AMM 12-12-32.  JACKED ACFT & SWUNG GEAR MULTIPLE TIMES.  OPERATIONS CHECKED GOOD.
